Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2001, Volume 41, Number 10, Pages 1532–1546 (Mi zvmmf1274)  

Asymptotics of solutions to a nonlinear parabolic equation in the neighborhood of front formation

A. E. El'bert

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Full text: PDF file (1711 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2001, 41:10, 1455–1469

Bibliographic databases:
UDC: 519.633.6
MSC: Primary 35K65; Secondary 35C20, 35K55, 35C10, 35K15, 35B40
Received: 23.05.2000
Revised: 23.04.2001

Citation: A. E. El'bert, “Asymptotics of solutions to a nonlinear parabolic equation in the neighborhood of front formation”, Zh. Vychisl. Mat. Mat. Fiz., 41:10 (2001), 1532–1546; Comput. Math. Math. Phys., 41:10 (2001), 1455–1469

Citation in format AMSBIB
\Bibitem{Elb01}
\by A.~E.~El'bert
\paper Asymptotics of solutions to a nonlinear parabolic equation in the neighborhood of front formation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2001
\vol 41
\issue 10
\pages 1532--1546
\mathnet{http://mi.mathnet.ru/zvmmf1274}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1882267}
\zmath{https://zbmath.org/?q=an:1026.35055}
\elib{https://elibrary.ru/item.asp?id=13381777}
\transl
\jour Comput. Math. Math. Phys.
\yr 2001
\vol 41
\issue 10
\pages 1455--1469


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1274
  • http://mi.mathnet.ru/eng/zvmmf/v41/i10/p1532

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:192
    Full text:59
    References:27
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022